If your allergic to penicillin what other drug you be allergic to?
If you are allergic to penicillin, you may also be allergic to other "cillins", such as amoxicillin, and others.
Is your son allergic to amoxicillin if he started getting red raised bumps after taking it for three days?
He might be allergic to penicillin and all derivatives of penicillin (and of the "cillins."). It's best to check with your pediatrician however. I can't take penicillin. I break out in the same red bumps. Don't worry though. Penicillin allergy is probably the most common kind. And there are plenty of other antibiotic-type medicines out there! Just remind him when he gets older that he's allergic to penicillin because he will be asked about drug…
Morphine is not a substitute for penicillin: Morphine is addictive and a pain killer used when no other pain killer medication works or can be used. It is not an antibiotic. Penicillin is an antibiotic but does not do anything for pain itself. If you allergic to penicillin, there are other antibiotics that can be used instead. Your doctor can determine which other antibiotic is appropriate for you infection.
Assuming you're not talking about an allergic reaction, no, penicillin has a wide margin of safety and has not been associated with systemic toxicity. Though you cannot overdose on penicillin, you could end up with severe diarrhea from taking too many at once. Also, just because you have not had an allergic reaction before to a drug, taking too many could cause an allergic reaction.